Powerfull is waking me up at night
- 07-03-2009, 01:02 AM
Powerfull is waking me up at night
Have been taking powerfull for last few days and every night I take 2 caps before bed. I fall asleep fine but about 3 hours later im wide awake and feel too awake to get back to sleep.
Normally I sleep like a baby all night long so i'm surprised at this. I thought powerfull was meant to help you get a good nights sleep?!
Anyone else had this problem?
- 07-03-2009, 01:06 AM
- 07-03-2009, 06:51 PM
07-03-2009, 06:58 PM
07-03-2009, 07:08 PM
l-DOPA can be neurostimulative [keep your brain activated and in a wake-state] in some and neurosuppressive [keep your brain inactivated and in a sleep state] in others. Try a decreased dosage for 7-10 days; if the sleep disturbance continues, cease the pre-bed dosing. Just double-up on your pre-workout dose!
07-03-2009, 07:25 PM
Try dosing 1 cap for a week... Then go up to 2...
07-03-2009, 07:49 PM
Your body is just adapting to the HGH secretion(good sign) so start with 1 cap and work up to 2.
IF you visit reports on synthetic HGH before you sleep like an angel you toss and turn if dose is too high.
07-03-2009, 08:46 PM
07-03-2009, 09:27 PM
ok will try 3 pre-workout and then just 1 before bed and see how I get on like that, thanks for help.
07-03-2009, 09:36 PM
The 221% value was the mean figure taken from the plasma GH increases in a younger group of 44 individuals (31-44) and older group of 42 individuals (64-88). Study was performed with 500mg l-DOPA without decarboxylase inhibitor adjuvant administration. Two capsules of PowerFULL, containing a standardized extract of Mucuna Pruriens, contains the equivalent to 500mg synthetic l-DOPA. Individuals had healthy GH metabolism.
In terms of definite amount of IUs, I familiar with two values in the marketing: a figure of 3IU and a figure of 12IU. As per the 3IU figure, if you take the average baseline plasma GH figures given in the Greenspan study, and apply the 221% using the same reference range, the result is an average increase of approximately 1mg. All compounds have a different IU equivalent, and GH’s is 1mg = 3IU. This could be a plausible source for the 3IU figure. However, you have to note that 1mg GH is the equivalent amount to 3IU, which is not the same as saying, “It is like injecting 3IU of synthetic growth hormone”. Exogenous GH is susceptible to metabolism once in the body, so injecting 3IU GH will most likely not produce a plasma GH increase of 1mg; that is merely the amount of GH contained in 3IU.
As per the 12IU figure, this most likely stems from an equivocation of the Greenspan study, which noted substantially higher mean plasma GH increases than the Lin and Tucci studies. The studies are included below for reference.
Dopaminergic regulation of gonadotropin and thyrotropin hormone secretion is altered with age. Greenspan SL, Sparrow D. Horm Res. 1991;36(1-2):41-6.
Provocative tests of growth-hormone release. A comparison of results with seven stimuli. Lin T, Tucci JR. Ann Intern Med. 1974 Apr;80(4):464-9
07-05-2009, 12:21 PM
I noticed this for the first few days but I kept dosing and it wasn't a problem after that. Now I sleep very deeply with no sides. Hang in there because this supplement is amazing. luv the libido increase too!
07-05-2009, 08:56 PM
One week into asteroid stack, and I do wake up in the middle of the night, but it is because I'm hungry. I eat a lite snack or protein shake then lights out again, it definetly hasn't kept me awake.
07-06-2009, 12:07 AM
lol.... i just ordered 2 bottles of powerfull, 1 bottle of ActivateX and 1 bottle of AP.
I ordered the powerfull with the hope of stopping my current sleeping problem which is similar to the OPs problem when he's using the supp. haha.
I always wake up in the middle of my sleep because i need to go and piss.
07-06-2009, 12:46 AM
I'd try to avoid taking onboard too much fluid prior to bed to help your issue.
07-06-2009, 08:39 AM
07-06-2009, 09:52 AM
I took the old powerfull (orange pills in transparent container) before. Initially, it made me sleep really deeply. After about 3 weeks, it started waking me up earlier. Felt 'hyper'. And had raging wood. And some mild anxiety issues. Really hungry in the morning too, which woke me up. Then cannot sleep. Then my bottle was finished.
Similar Forum Threads
- By DerickVonD in forum General ChatReplies: 6Last Post: 12-16-2009, 02:32 PM
- By mindgame in forum General ChatReplies: 2Last Post: 05-28-2009, 11:56 PM
- By mdgrwl in forum SupplementsReplies: 4Last Post: 07-30-2008, 02:43 PM
- By Schmazz in forum SupplementsReplies: 4Last Post: 11-01-2007, 03:48 PM
- By foggia in forum SupplementsReplies: 2Last Post: 12-19-2006, 05:23 AM